# SDR ASAA2014020606790

- Difficulty date: February 6, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 26,679 hours, 7,927 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11623
- Condition: Warning Light
- Location: Lt A/C Pack
- Part time: 17,957 hours, 5,435 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PUSH BACK, ON RECALL LT PACK LIGHT ILLUMINATED,  EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.  BITE CHECK FAULTED TCV ON LT PACK.   R & R TCV IAW AMM 21-51-10.  OPS CHECKED GOOD, NO LEAKS NOTED.
